Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 174, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 29, 2020, 7:30 AM CDT for 4 counties in Kansas. It was in force for 60 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2020, 7:30 AM CDT (12:30 UTC)
- Expired
- Aug 29, 2020, 8:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 125 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 7:31 AM CDT | TSTM WND GST 60 | Tyro, KS | SPOTTER ESTIMATES WIND GUSTS OF 60 MPH OR HIGHER. SEVERAL SMALL TREE LIMBS DOWN. HAIL JUST BELOW DIME SIZE OCCURRING AS WELL. |
| Aug 29, 7:35 AM CDT | TSTM WND GST 55 | 1 N Independence Airpor, KS | PEAK WIND GUST AT THE INDEPENDENCE AIRPORT. |
| Aug 29, 7:39 AM CDT | TSTM WND GST 50 | Independence, KS | ESTIMATED 40-50 MPH WIND GUSTS. FARMERS MARKET TENTS BEING BLOWN AROUND. |
| Aug 29, 7:58 AM CDT | TSTM WND GST 60 | Cherryvale, KS | ESTIMATED 55 TO 60 MPH WINDS. SMALL TREE LIMBS DOWN. REPORT VIA TWITTER. |
| Aug 29, 8:07 AM CDT | TSTM WND DMG | Galesburg, KS | DELAYED REPORT. SEVERAL REPORTS OF TREE AND POWER LINE DAMAGE IN NEOSHO COUNTY INCLUDING GALESBURG, ERIE, AND SAINT PAUL. |
| Aug 29, 8:07 AM CDT | TSTM WND GST 59 | 1 Wsw Chanute, KS | PEAK WIND GUST AT THE CHANUTE AIRPORT. |
| Aug 29, 8:33 AM CDT | TSTM WND DMG | 2 E Saint Paul, KS | DELAYED REPORT. WIDESPREAD TREE AND POWER LINE DAMAGE IN A NARROW CORRIDOR FROM SAINT PAUL TO THE CRAWFORD COUNTY LINE. DAMAGE TO AN OUTBUILDING WAS NOTED AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1326 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336 WUUS53 KICT 291230 SVRICT KSC099-125-133-205-291330- /O.NEW.KICT.SV.W.0174.200829T1230Z-200829T1330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Wichita KS 730 AM CDT Sat Aug 29 2020 The National Weather Service in Wichita has issued a * Severe Thunderstorm Warning for... Wilson County in southeastern Kansas... Labette County in southeastern Kansas... Neosho County in southeastern Kansas... Montgomery County in southeastern Kansas... * Until 830 AM CDT. * At 730 AM CDT, severe thunderstorms were located along a line extending from 6 miles northeast of Fredonia to near Cherryvale to near South Coffeyville, moving east at 65 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Parsons, Coffeyville, Independence, Chanute, Neodesha, Fredonia, Cherryvale, Oswego, Erie, Chetopa, Altamont, St. Paul, Thayer, Edna, Dearing, Altoona, Mound Valley, Buffalo, Tyro and Galesburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3701 9589 3773 9593 3773 9509 3701 9508 TIME...MOT...LOC 1230Z 266DEG 55KT 3761 9576 3724 9561 3701 9567 HAIL...0.75IN WIND...60MPH $$ KETCHAM
3 follow-up statements
029 WWUS53 KICT 291249 SVSICT Severe Weather Statement National Weather Service Wichita KS 749 AM CDT Sat Aug 29 2020 KSC099-125-133-205-291330- /O.CON.KICT.SV.W.0174.000000T0000Z-200829T1330Z/ Wilson KS-Labette KS-Neosho KS-Montgomery KS- 749 AM CDT Sat Aug 29 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR WILSON...LABETTE...NEOSHO AND MONTGOMERY COUNTIES... At 749 AM CDT, severe thunderstorms were located along a line extending from 5 miles southwest of Chanute to near Mound Valley to 5 miles west of Edna, moving east at 50 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Parsons, Coffeyville, Independence, Chanute, Neodesha, Fredonia, Cherryvale, Oswego, Erie, Chetopa, Altamont, St. Paul, Thayer, Edna, Dearing, Altoona, Mound Valley, Buffalo, Tyro and Galesburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3701 9589 3773 9593 3773 9509 3701 9508 TIME...MOT...LOC 1249Z 262DEG 42KT 3764 9555 3727 9540 3704 9546 HAIL...0.75IN WIND...60MPH $$ KETCHAM
326
WWUS53 KICT 291307
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
807 AM CDT Sat Aug 29 2020
KSC099-125-133-205-291330-
/O.CON.KICT.SV.W.0174.000000T0000Z-200829T1330Z/
Wilson KS-Labette KS-Neosho KS-Montgomery KS-
807 AM CDT Sat Aug 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR EASTERN WILSON...LABETTE...NEOSHO AND EASTERN MONTGOMERY
COUNTIES...
At 805 AM CDT, severe thunderstorms were located along a line
extending from near Chanute to near Parsons to 6 miles southeast of
Edna, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These storms have a history of
producing wind gusts to 60 mph and minor tree damage.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Parsons, Coffeyville, Chanute, Cherryvale, Oswego, Erie, Chetopa,
Altamont, St. Paul, Thayer, Edna, Dearing, Altoona, Mound Valley,
Buffalo, Galesburg, Liberty, Bartlett, Labette and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3701 9570 3735 9563 3773 9570 3773 9509
3701 9508
TIME...MOT...LOC 1305Z 264DEG 42KT 3770 9538 3728 9525 3702 9526
HAIL...0.75IN
WIND...60MPH
$$
Martin457
WWUS53 KICT 291320
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
820 AM CDT Sat Aug 29 2020
KSC125-205-291327-
/O.CAN.KICT.SV.W.0174.000000T0000Z-200829T1330Z/
Wilson KS-Montgomery KS-
820 AM CDT Sat Aug 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON AND EASTERN
MONTGOMERY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area, therefore the warning has been cancelled. Gusty winds to 40
and dangerous cloud to ground lightning mph will remain a threat.
LAT...LON 3701 9552 3773 9552 3773 9509 3701 9508
TIME...MOT...LOC 1317Z 267DEG 40KT 3771 9524 3729 9511 3703 9512
$$
KSC099-133-291330-
/O.CON.KICT.SV.W.0174.000000T0000Z-200829T1330Z/
Labette KS-Neosho KS-
820 AM CDT Sat Aug 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR LABETTE AND NEOSHO COUNTIES...
At 817 AM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Erie to 6 miles southwest of Mccune
to Chetopa, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These thunderstorms have a
history of producing wind gusts to 60 mph and minor tree
damage. A wind gust to 59 mph was recently measured in
Chanute.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Parsons, Chanute, Oswego, Erie, Chetopa, Altamont, St. Paul, Thayer,
Edna, Mound Valley, Galesburg, Bartlett, Labette, Stark, Earlton,
Lake Parsons, Parsons Tri City Airport, Angola, Dennis and Big Hill
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3701 9552 3773 9552 3773 9509 3701 9508
TIME...MOT...LOC 1317Z 267DEG 40KT 3771 9524 3729 9511 3703 9512
HAIL...0.75IN
WIND...60MPH
$$
MartinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:37 AM CDT, 53 minutes earlier.
Area forecast discussion, Aug 29, 6:37 AM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Wichita KS 637 AM CDT Sat Aug 29 2020 .SHORT TERM...(Today through Sunday) Issued at 207 AM CDT Sat Aug 29 2020 Expect scattered to numerous showers/thunderstorms to impact the region today, as modest to strong 850-600 warm advection north of a stationary front spreads east in response to shortwave energy approaching from the west. Thinking activity will probably be most widespread this morning across mainly central Kansas, with chances shifting into mainly eastern/southeast Kansas this afternoon and evening. Greatest potential for surface-based severe storms this afternoon and evening will be further south across eastern Oklahoma. While widespread severe weather appears unlikely across Wichita's forecast area, magnitude of forcing in concert with adequate elevated instability and effective deep layer shear will support a threat of dime-quarter size hail and 50-60 mph winds with the strongest activity throughout the day. Additionally, training thunderstorms in concert with seasonably high precipitable water values will support locally intense rainfall rates with pockets of flooding/flash flooding possible. Even though widespread shower/storm chances are unlikely tonight due to today's activity likely driving the baroclinic zone south, held onto low PoPs tonight into early Sunday to account for the possibility of a few hit-or-miss storms as additional shortwave energy approaches from the west. Large-scale subsidence in wake of the upper wave should end all precipitation chances by early to mid- morning Sunday. Temperature-wise, clouds and precipitation amidst the post-frontal airmass will keep highs in the 70s-80s today. Moderating readings into the 80s are likely Sunday as return flow commences. .LONG TERM...(Sunday night through Friday) Issued at 207 AM CDT Sat Aug 29 2020 Per the latest deterministic and ensemble consensus, the active weather pattern is expected to resume Sunday night, and continue through Tuesday or Wednesday, as a pair of shortwaves and associated strong frontal zones impact Mid-America. Timing and placement of various synoptic features is starting to tighten up between the various solutions. That said, suspect lack of upper support and fairly warm temperatures aloft will limit thunderstorm coverage Sunday night, which is showing up in the latest solutions. Looks like the most widespread chance for showers/storms will be Monday late afternoon/evening through Tuesday, as an unseasonably strong/deep upper trough approaches from the northwest. Anomalously strong flow aloft in concert with strong forcing will support the potential for strong to severe storms, although magnitude of instability is in question due to uncertain frontal timing and the possibility of widespread clouds/precipitation. Nevertheless, the synoptic pattern warrants at least a mention of strong/severe storms, along with the potential for locally heavy rain and pockets of flooding. Temperature-wise, Monday and Tuesday will see the first taste of fall-like temperatures, with widespread highs in the 70s likely. Temperatures will moderate back into the 80s mid-late week. Overnight lows will be in the 50s-60s. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 636 AM CDT Sat Aug 29 2020 A cluster of SHRA/TSRA continues to make progress east across the forecast area this morning. So will go with a VCTS and prevailing SHRA for most Taf locations for a few more hours this morning. Could see some gusty winds with the TSRA near KCNU, so will go with a VRB25g35kt for this chance. Expect the cluster of storms to continue to move off to the east later this morning, with most of the convective chances ending by the midday hour. Some uncertainty if SHRA/TSRA will redevelop this afternoon, as most of the area has been worked over pretty good this morning. The only location that may see additional development is KCNU as a convectively induced vort center swings across this area for the afternoon hours. Convective chances this evening and tonight will be mainly over OK or across the high plains. The main concern tonight will be some MVFR cigs returning to most locations late tonight, due to increasing low level moisture. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 79 64 84 66 / 80 30 10 40 Hutchinson 76 61 83 63 / 90 30 10 40 Newton 76 61 83 64 / 100 30 10 50 ElDorado 77 61 82 65 / 90 30 20 50 Winfield-KWLD 81 64 83 67 / 50 40 30 40 Russell 77 61 85 60 / 100 20 10 50 Great Bend 75 62 83 60 / 100 20 10 40 Salina 76 60 84 63 / 100 20 10 50 McPherson 76 60 83 62 / 100 20 10 50 Coffeyville 83 65 83 67 / 50 50 30 50 Chanute 79 62 83 65 / 70 40 30 50 Iola 78 61 83 65 / 70 40 30 50 Parsons-KPPF 81 64 83 67 / 50 40 30 50 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ADK LONG TERM...ADK AVIATION...Ketcham
Hazardous weather outlook, Aug 29, 5:20 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 520 AM CDT Sat Aug 29 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-301030- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 520 AM CDT Sat Aug 29 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Numerous showers and thunderstorms will impact central and eastern Kansas, mainly this morning. While widespread severe weather is not expected, a few of the strongest storms will be capable of dime size hail 40 to 60 mph winds, and intense rainfall rates, which could produce localized flooding. For this afternoon and evening...a few thunderstorms could redevelop, mainly across far southeast Kansas. An isolated strong to severe thunderstorm or two is possible if storms are able to form. The greatest potential for severe storms should remain south across eastern Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorm chances return to the region Sunday night, with periodic chances continuing through Tuesday or Wednesday. While there remains some uncertainty on the details, the overall weather pattern supports the potential for a couple rounds of strong to severe storms. Locally heavy rain and pockets of flooding are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Aug 29, 4:46 AM CDT, 2 hours 44 minutes before
Special Weather Statement National Weather Service Wichita KS 446 AM CDT Sat Aug 29 2020 KSZ069-093-291045- Butler KS-Cowley KS- 446 AM CDT Sat Aug 29 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Butler County in south central Kansas... Northwestern Cowley County in south central Kansas... * Until 545 AM CDT. * At 445 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Douglass...moving east at 25 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... El Dorado, Winfield, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton, Udall, Leon, Burden, Atlanta, Rock, Santa Fe Lake, El Dorado State Park, Augusta Municipal Airport, El Dorado Airport, Winfield City Lake and El Dorado Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... The storms are not expected to become severe. These storms may produce ponding of water on roadways. Listen for later statements or possible flood warnings...should the risk for minor low-land flooding become more imminent. && LAT...LON 3719 9714 3781 9715 3789 9675 3719 9675 TIME...MOT...LOC 0946Z 261DEG 20KT 3751 9709 KETCHAM
Special weather statement, Aug 29, 5:09 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
509 AM CDT Sat Aug 29 2020
KSZ051-052-291115-
McPherson KS-Marion KS-
509 AM CDT Sat Aug 29 2020
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
McPherson County in central Kansas...
Northwestern Marion County in central Kansas...
* Until 615 AM CDT.
* At 507 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Mcpherson...moving northeast at
30 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Mcpherson, Lindsborg, Hillsboro, Galva, Canton, Marquette, Ramona,
Lehigh, Windom, Durham, Tampa, Mcpherson Airport, Roxbury, Marion
Lake and Pilsen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The storms are not expected to become severe.
&&
LAT...LON 3861 9703 3840 9702 3827 9735 3824 9790
3861 9792
TIME...MOT...LOC 1009Z 246DEG 26KT 3837 9777
KETCHAMSpecial weather statement, Aug 29, 5:28 AM CDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service Wichita KS 528 AM CDT Sat Aug 29 2020 KSZ069-070-093-094-291130- Butler KS-Cowley KS-Greenwood KS-Elk KS- 528 AM CDT Sat Aug 29 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Butler County in south central Kansas... Northeastern Cowley County in south central Kansas... Greenwood County in southeastern Kansas... Elk County in southeastern Kansas... * Until 630 AM CDT. * At 526 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Latham, or 12 miles southeast of Leon...moving northeast at 35 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Eureka, Howard, Moline, Longton, Hamilton, Severy, Grenola, Fall River, Latham, Elk Falls, Rosalia, Cambridge, Climax, Virgil, Eureka City Lake, Eureka Airport, Fall River State Park, Beaumont, Fall River Lake and Piedmont. PRECAUTIONARY/PREPAREDNESS ACTIONS... The storms are not expected to become severe. && LAT...LON 3790 9673 3802 9596 3731 9596 3730 9674 TIME...MOT...LOC 1028Z 245DEG 29KT 3755 9662 KETCHAM
Local storm report, Aug 29, 6:14 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 AM CDT SAT AUG 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM TSTM WND GST 2 W BURDEN 37.31N 96.79W
08/29/2020 E50 MPH COWLEY KS TRAINED SPOTTER
REPORT RELAYED VIA COWLEY COUNTY EM.
&&
MARTINSpecial weather statement, Aug 29, 6:23 AM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Wichita KS 623 AM CDT Sat Aug 29 2020 KSZ070-071-094-095-098-099-291230- Montgomery KS-Wilson KS-Greenwood KS-Woodson KS-Chautauqua KS-Elk KS- 623 AM CDT Sat Aug 29 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Montgomery County in southeastern Kansas... Wilson County in southeastern Kansas... Greenwood County in southeastern Kansas... Woodson County in southeastern Kansas... Chautauqua County in southeastern Kansas... Elk County in southeastern Kansas... * Until 730 AM CDT. * At 620 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Moline, or 7 miles southwest of Howard...moving east at 40 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Coffeyville, Independence, Eureka, Neodesha, Fredonia, Cherryvale, Caney, Yates Center, Sedan, Howard, Cedar Vale, Dearing, Altoona, Moline, Longton, Elk City, Toronto, Severy, Buffalo and Tyro. PRECAUTIONARY/PREPAREDNESS ACTIONS... The storms are not expected to become severe. These storms may produce ponding of water on roadways. Listen for later statements or possible flood warnings...should the risk for minor low-land flooding become more imminent. && LAT...LON 3701 9650 3790 9652 3803 9552 3700 9552 TIME...MOT...LOC 1123Z 264DEG 36KT 3737 9633 KETCHAM
Local storm report, Aug 29, 7:25 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 AM CDT SAT AUG 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST 1 S GREAT BEND AIRPORT 38.33N 98.85W
08/29/2020 M59 MPH BARTON KS MESONET
DELAYED REPORT. PEAK GUST AT A DOT SITE ON
HWY 56 IN GREAT BEND.
&&
MARTINThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 64 min |
| Aug 29, 2:11 AM CDT | Special Weather Statement | ICT | Kingman | 64 min |
| Aug 29, 2:33 AM CDT | Special Weather Statement | ICT | Barton, Russell | 42 min |
| Aug 29, 3:12 AM CDT | Special Weather Statement | ICT | Sedgwick | 63 min |
| Aug 29, 3:16 AM CDT | Special Weather Statement | ICT | Barton, Russell | 59 min |
| Aug 29, 3:17 AM CDT | Special Weather Statement | ICT | Kingman | 28 min |
| Aug 29, 3:45 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 60 min |
| Aug 29, 3:55 AM CDT | Special Weather Statement | ICT | Lincoln | 50 min |
| Aug 29, 4:01 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 59 min |
| Aug 29, 4:38 AM CDT | Special Weather Statement | ICT | Ellsworth, Rice | 67 min |
| Aug 29, 4:44 AM CDT | Special Weather Statement | ICT | Sumner | 61 min |
| Aug 29, 4:46 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 59 min |
| Aug 29, 5:09 AM CDT | Special Weather Statement | ICT | McPherson | 66 min |
| Aug 29, 5:28 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 62 min |
| Aug 29, 6:23 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 67 min |
| Aug 29, 8:23 AM CDT | Special Weather Statement | ICT | Allen | 52 min |
| Aug 29, 8:32 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.